One Week on the New Med

PLEASE NOTE: Melody is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for sites to earn advertising fees by advertising and linking to amazon.com.

This post contains affiliate links. When you click on these links and make a purchase, I earn a percentage of the sale which allows me to keep providing you great content for free on this website.

I decide to take the plunge last weekend and switch to Aleve. Mobic was starting to give me problems so I decided what the heck! Aleve was one of the few over the counter drugs I had not tried for my arthritis.

So far, so good. I am taking one a day which seems to be enough to keep my inflammation at bay. I had a couple of transitory days where my left foot was red and hot, but that has subsided. My fingers seem to be feeling alot better with the Aleve.

I’ve also had a couple unforeseen pleasant surprises. I was getting bloody noses quite often–it’s one of the side effects of Mobic. Haven’t had one in 9 days. I also had these bumps on my forehead. They seemed to be there for at least a year. Sort of what I call “surface zits”. I assumed it was because I have a bad habit of putting lotion on my hands then rubbing my face. (My face does not like lotion!) However, I noticed yesterday that the bumps are gone. My skin has cleared up. I won’t raise any flags yet, but it appears that was another side effects. My digestion felt a little sluggish the last couple of weeks but I feel a bit lighter these days.

I always dread trying new medication. You never know what side effects you’ll have. With arthritis meds, there always seems to be a lag period where you have to build up the drug in your system. I’ve made it through week one. Keeping my fingers crossed, which is not easy to do!

Leave a Reply

Your email address will not be published. Required fields are marked *